American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] V. G. Zhuravlev. Moduli of toric tilings into bounded remainder sets and balanced words. St. Petersburg Math. J. 24 (2013) 601-629.
Abstract, references, and article information
View Article: PDF

[2] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Spectral structure of digit sets of self-similar tiles on ${\mathbb R}^1$. Trans. Amer. Math. Soc. 365 (2013) 3831-3850.
Abstract, references, and article information
View Article: PDF

[3] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information
View Article: PDF

[4] King-Shun Leung and Ka-Sing Lau. Disklikeness of planar self-affine tiles. Trans. Amer. Math. Soc. 359 (2007) 3337-3355. MR 2299458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Marian Neamtu. Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay. Trans. Amer. Math. Soc. 359 (2007) 2993-3004. MR 2299443.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Eva Curry. Radix representations, self-affine tiles, and multivariable wavelets. Proc. Amer. Math. Soc. 134 (2006) 2411-2418. MR 2213715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information
View Article: PDF

[8] Mihail N. Kolountzakis and Szilárd Gy. Révész. On a problem of Turán about positive definite functions. Proc. Amer. Math. Soc. 131 (2003) 3423-3430. MR 1990631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ka-Sing Lau and Hui Rao. On one-dimensional self-similar tilings and $pq$-tiles. Trans. Amer. Math. Soc. 355 (2003) 1401-1414. MR 1946397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Antonio Lascurain Orive. Some presentations for $\overline{\Gamma}_0(N)$. Conform. Geom. Dyn. 6 (2002) 33-60. MR 1948848.
Abstract, references, and article information
View Article: PDF

[11] James A. Mingo. A classification of one dimensional almost periodic tilings arising from the projection method. Trans. Amer. Math. Soc. 352 (2000) 5263-5277. MR 1709776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ka-Sing Lau and You Xu. On the boundary of attractors with non-void interior. Proc. Amer. Math. Soc. 128 (2000) 1761-1768. MR 1662265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Charles Radin and Lorenzo Sadun. On 2-Generator Subgroups of SO(3). Trans. Amer. Math. Soc. 351 (1999) 4469-4480. MR 1624202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Sándor Szabó and Coburn Ward. Factoring elementary groups of prime cube order into subsets. Math. Comp. 67 (1998) 1199-1206. MR 1451328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Charles Radin. Aperiodic tilings in higher dimensions . Proc. Amer. Math. Soc. 123 (1995) 3543-3548. MR 1277129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jeffrey C. Lagarias and Peter W. Shor. Keller's cube-tiling conjecture is false in high dimensions . Bull. Amer. Math. Soc. 27 (1992) 279-283. MR 1155280.
Abstract, references, and article information
View Article: PDF


Results: 1 to 16 of 16 found      Go to page: 1